50395

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Stabilization of Oscillations in a Periodic System by Choosing Appropriate Couplings

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117918120032

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 79, No. 12

Город: 

  • Moscow

Издательство: 

  • MAIK "Nauka/Interperiodika'" and Pleiades Publishing

Год издания: 

2018

Страницы: 

2128–2135
Аннотация
We study a model containing coupled subsystems (MCCS) defined by a system of ordinary differential equations, where subsystems are systems of autonomous ordinary differential equations. The model splits into unrelated systems when the numerical parameter that characterizes couplings is ε = 0, and the couplings are given by time-periodic functions. We solve the natural stabilization problem which consists in finding relationships that simultaneously guarantee the existence and asymptotic stability of MCCS oscillations. We generalize results previously obtained for the case of two coupled subsystems each of which is defined on its own plane.

Библиографическая ссылка: 

Барабанов И.Н., Тхай В.Н. Stabilization of Oscillations in a Periodic System by Choosing Appropriate Couplings // Automation and Remote Control. 2018. Vol. 79, No. 12. С. 2128–2135.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: